# SDR AALA202310069429

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 27,133 hours, 12,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INITIAL GEAR EXTENSION , GEAR DID NOT EXTEND. UPON RECYCLING HANDLE PER ECAM GEAR EXTENDED NORMALLY AND SHOWED 3 GREEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
